# SDR A6WA20094001A

- Difficulty date: January 16, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 852D10021
- Part serial: 6782
- Condition: Failed
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LOG 196278/2 - ON APPROACH, FLAPS FAIL CAUTION MSG.  FLAPS STUCK AT ZERO DEGREES.  C/W QRH, AIR DIVERSION.  LANDED OK, NORMAL BRAKING.  REMOVED AND REPLACED FLAP ACTUATORS.
